# SDR CA110603007

- Difficulty date: May 22, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Bell 206B
- Aircraft time: 9,139 hours
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Battery
- Part number: S182050601
- Condition: Discharged
- Location: Elt
- Part time: 1,060 hours
- Component: Elt
- Component part number: S182250202
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL ELT PERFORMANCE TEST IT WAS FOUND THAT THE BATTERY VOLTAGE WOULD DOP BELOW MFG SPEC DURING TRANSMIT.  UNDER TEST THE BATTERY VOLTAGE DROPPED TO 7.7 V WHILE THE CMM INDICATES 8.0 V AS THE MINIMUM.  BATTERY WAS MARKED WITH EXPIRATION DATE OF FEBRUARY 2014.
